Keywords (1)

Academic
Publications
ACI-matrices all of whose completions have the same rank

ACI-matrices all of whose completions have the same rank,10.1016/j.laa.2010.11.047,Linear Algebra and Its Applications,Zejun Huang,Xingzhi Zhan

ACI-matrices all of whose completions have the same rank   (Citations: 2)
BibTex | RIS | RefWorks Download
We characterize the ACI-matrices all of whose completions have the same rank, determine the largest number of indeterminates in such partial matrices of a given size, and determine the partial matrices that attain this largest number.
Journal: Linear Algebra and Its Applications - LINEAR ALGEBRA APPL , vol. 434, no. 8, pp. 1956-1967, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: